Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 79, NWS Green Bay, WI

November 14, 2015

NWS Green Bay, WI issued this small craft advisory at Nov 14, 2015, 3:12 AM CST. It took effect at Nov 14, 2015, 10:00 AM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2015, 3:12 AM CST (09:12 UTC)
In effect from
Nov 14, 2015, 10:00 AM CST
Expired
Nov 15, 2015, 12:00 AM CST
In force
14 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

786 
WHUS73 KGRB 140912
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
312 AM CST SAT NOV 14 2015

...GUSTY SOUTHWEST WINDS EXPECTED TODAY AND TONIGHT...

.LIGHT WESTERLY WINDS WILL VEER AROUND TO THE SOUTHWEST
AND BECOME GUSTY AGAIN THIS MORNING AS HIGH PRESSURE TRACKS OFF TO
THE EAST AND A TIGHT PRESSURE GRADIENT RETURNS TO THE WESTERN
GREAT LAKES. SMALL CRAFT ADVISORY CONDITIONS ARE ANTICIPATED FROM
LATE THIS MORNING THROUGH THIS EVENING FOR GUSTY WINDS AND
BUILDING WAVES. A LOOSER PRESSURE GRADIENT WILL ALLOW WINDS TO
SUBSIDE BELOW CRITERIA AFTER MIDNIGHT AND CONTINUE THROUGH THE
REST OF THE WEEKEND.

LMZ521-522-141715-
/O.NEW.KGRB.SC.Y.0079.151114T1600Z-151115T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
312 AM CST SAT NOV 14 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT CST TONIGHT. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-141715-
/O.NEW.KGRB.SC.Y.0079.151114T1600Z-151115T0600Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
312 AM CST SAT NOV 14 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT CST TONIGHT. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
4 follow-up statements
031 
WHUS73 KGRB 141615
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1015 AM CST SAT NOV 14 2015

...GUSTY SOUTHWEST WINDS EXPECTED TODAY AND TONIGHT...

.SMALL CRAFT ADVISORY CONDITIONS TODAY WILL PERSIST THROUGH THIS
EVENING FOR GUSTY WINDS AND BUILDING WAVES. WINDS WILL SUBSIDE
AFTER MIDNIGHT.

LMZ521-522-150015-
/O.CON.KGRB.SC.Y.0079.000000T0000Z-151115T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1015 AM CST SAT NOV 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-150015-
/O.CON.KGRB.SC.Y.0079.000000T0000Z-151115T0600Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1015 AM CST SAT NOV 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
448 
WHUS73 KGRB 142238
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
438 PM CST SAT NOV 14 2015

...GUSTY SOUTHWEST WINDS AND HIGH WAVES EXPECTED THROUGH LATE
TONIGHT...

.GUSTY WINDS AND HIGH WAVES WILL CONTINUE TO GENERATE SMALL CRAFT
ADVISORY CONDITIONS THROUGH LATE TONIGHT. A LOOSER PRESSURE
GRADIENT WILL ALLOW WINDS TO SUBSIDE BELOW CRITERIA AFTER MIDNIGHT
AND CONTINUE THROUGH THE REST OF THE WEEKEND.


LMZ521-522-150600-
/O.CON.KGRB.SC.Y.0079.000000T0000Z-151115T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
438 PM CST SAT NOV 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-150600-
/O.CON.KGRB.SC.Y.0079.000000T0000Z-151115T0600Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
438 PM CST SAT NOV 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
295 
WHUS73 KGRB 150312
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
912 PM CST SAT NOV 14 2015

...WINDS AND WAVES WILL SUBSIDE AFTER MIDNIGT...

.GUSTY WINDS AND HIGH WAVES WILL CONTINUE TO GENERATE SMALL CRAFT
ADVISORY CONDITIONS THROUGH LATE TONIGHT. A LOOSER PRESSURE
GRADIENT WILL ALLOW WINDS TO SUBSIDE BELOW CRITERIA AFTER MIDNIGHT
AND CONTINUE THROUGH THE REST OF THE WEEKEND.

LMZ521-522-150600-
/O.CON.KGRB.SC.Y.0079.000000T0000Z-151115T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
912 PM CST SAT NOV 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...SOUTHWEST 10 TO 15 KNOTS.

* WAVES...SUBSIDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-150600-
/O.CON.KGRB.SC.Y.0079.000000T0000Z-151115T0600Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
912 PM CST SAT NOV 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...SOUTHWEST 10 TO 15 KNOTS.

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
424 
WHUS73 KGRB 150558
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1158 PM CST SAT NOV 14 2015

...WINDS AND WAVES HAVE SUBSIDED TONIGHT...

.LIGHTER WINDS HAVE ALLOWED WAVES TO FALL BELOW SMALL CRAFT
ADVISORY CRITERIA. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN
ALLOWED TO EXPIRE.

LMZ521-522-150700-
/O.EXP.KGRB.SC.Y.0079.000000T0000Z-151115T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1158 PM CST SAT NOV 14 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT...

LIGHTER WINDS HAVE ALLOWED WAVES TO FALL BELOW SMALL CRAFT
ADVISORY CRITERIA. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN
ALLOWED TO EXPIRE.

$$

LMZ541>543-150700-
/O.EXP.KGRB.SC.Y.0079.000000T0000Z-151115T0600Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1158 PM CST SAT NOV 14 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT...

LIGHTER WINDS HAVE ALLOWED WAVES TO FALL BELOW SMALL CRAFT
ADVISORY CRITERIA. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN
ALLOWED TO EXPIRE.

$$

KURIMSKI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 2:32 AM CST, 40 minutes earlier.

Area forecast discussion, Nov 14, 2:32 AM CST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
232 AM CST SAT NOV 14 2015

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND SUNDAY
ISSUED AT 232 AM CST SAT NOV 14 2015

HIGH PRESSURE RIDGING CURRENTLY OVER THE WESTERN GREAT LAKES WILL
TRACK EAST OF THE AREA TODAY...PUTTING THE REGION ON THE BACKSIDE
OF THE HIGH WITH RETURN FLOW FROM THE SOUTHWEST. THIS WILL BRING
WARMER AIR BACK OVER THE WESTERN GREAT LAKES...MAKING THE FORAY
INTO BELOW NORMAL TEMPERATURES VERY SHORT LIVED. IR SATELLITE
IMAGERY SHOWS A FAIRLY WELL ORGANIZED AREA OF CIRRUS CLOUDS ACROSS
THE DAKOTAS STREAMING EAST TOWARDS THE WESTERN GREAT LAKES REGION.
THESE CLOUDS ARE EXPECTED TO MARCH EAST THROUGH THE REGION DURING
THE AFTERNOON HOURS...CREATING AN OPAQUE SHIELD OF HIGH CLOUDS
DURING THE DAYTIME HOURS. AFTERNOON TEMPERATURES WILL REBOUND INTO
THE MIDDLE TO UPPER 40S ACROSS NORTH CENTRAL WISCONSIN...WITH
HIGHS AROUND 50 ACROSS CENTRAL AND EAST CENTRAL WISCONSIN.

ALTHOUGH THE CIRRUS CLOUDS WILL TRACK EAST OF THE AREA BY
TONIGHT...MAKING FOR ANOTHER MOSTLY CLEAR NIGHT ACROSS THE
REGION...CONTINUED SOUTHERLY FLOW WILL KEEP OVERNIGHT LOWS WARMER.
LOWS TONIGHT ARE EXPECTED TO RANGE FROM THE LOWER 30S ACROSS NORTH
CENTRAL WISCONSIN...WITH MIDDLE TO UPPER 30S ACROSS CENTRAL AND
EAST CENTRAL WISCONSIN.

RELATIVELY QUIET WEATHER WILL CONTINUE THROUGH SUNDAY AS CONTINUED
WARMING BRINGS AFTERNOON HIGHS INTO THE LOWER TO MIDDLE 50S ACROSS
NORTH CENTRAL WISCONSIN...WITH HIGHS IN THE MIDDLE TO UPPER 50S
ACROSS CENTRAL AND EAST CENTRAL WISCONSIN.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY
ISSUED AT 232 AM CST SAT NOV 14 2015

MEAN FLOW STILL TO BECOME HIGHLY-AMPLIFIED EARLY NEXT WEEK WITH
UPR RDGS OVER THE ERN PACIFIC AND ERN CONUS...WITH A DEEP SLOW-
MOVING UPR TROF OVER THE CNTRL CONUS. THIS UPR TROF WL BRING
UNSETTLED WEATHER AND AT TIMES...WINDY CONDITIONS TO NE WI FOR
MUCH OF THE UPCOMING WORK WEEK. THE ONLY GOOD NEWS IS THAT TEMPS
WL BE WARM ENUF FOR MOST OF THE PCPN TO FALL AS RAIN. SOME OF THIS
RAIN COULD BE LOCALLY HEAVY TUE/WED AS GULF MOISTURE TO BE
ABUNDANT AHEAD OF A CDFNT AND THE APPROACHING UPR TROF. THERE ARE
STILL SOME MODEL ISSUES TO SORT THRU NEXT WEEK...MAINLY WITH HOW
FAST (WHEN) THIS SYSTEM TO FINALLY DEPART THE GREAT LAKES.

CLOUDS ARE EXPECTED TO GRADUALLY INCREASE OVER NE WI SUNDAY NGT AS
A LEAD SHORTWAVE TROF (AND EMBEDDED SHORTWAVE) GETS EJECTED NEWD
FROM THE MAIN UPR TROF OVER THE WRN CONUS. BETTER FORCING TO STILL
BE TO OUR SOUTH AND WEST...THUS PCPN CHCS PUSHING INTO WI OVRNGT
LOOK RATHER LOW. MAY REMOVE POPS FROM ERN WI ALTOGETHER SINCE THE
FORCING OVER THIS PART OF THE STATE MAY NOT BE ENUF TO ALLOW PCPN
FROM DEVELOPING. TEMPS WL BE MUCH MORE MILD THAN PREVIOUS NGTS AS
THE INCREASE IN CLOUDS AND BOUNDARY LAYER WINDS TO HELP HOLD
READINGS UP. LOOK FOR MINS TO ONLY BE IN THE UPR 30S TO AROUND 40
DEGS NORTH...LWR TO MID 40S SOUTH.

THIS LEAD SHORTWAVE TROF WL CONT TO LIFT N-NE THRU THE WRN GREAT
LAKES TOWARD SW ONTARIO ON MON. COMBINATION OF LOW-LEVEL WAA AND
MID-LEVEL FORCING SHOULD BRING A BAND OF LIGHT RAIN THRU THE RGN
WITH THE HIGHER POPS OVER THE WRN HALF OF WI WHERE THE FORCING WL
BE STRONGER. THERE IS A POTENTIAL THAT THE PCPN MAY NOT REACH ERN
WI UNTIL THE AFTERNOON DEPENDING ON THE TRACK OF THE INDIVIDUAL
SHRTWV. THICKER CLOUDS AND PCPN WL KNOCK TEMPS DOWN A BIT COMPARED
TO SUNDAY...HOWEVER READINGS WL REMAIN ABOVE NORMAL WITH MOST
LOCATIONS IN THE UPR 40S TO LWR 50S.

THERE MAY BE A LULL IN THE PCPN FOR A TIME MON NGT AS THE INITIAL
SHRTWV TROF LIFTS FARTHER INTO CANADA AND THE NEXT SURGE OF
MOISTURE ASSOCIATED WITH THE DEEP UPR TROF TO STILL BE OVER THE
CNTRL PLAINS/MID-MS VALLEY. THIS DOES NOT MEAN THAT MON NGT WL BE
DRY AS A 40-50KT LOW-LVL JET WL CONT TO SEND GULF MOISTURE
STREAMING NWD INTO WI. FCST SOUNDINGS DO INDICATE SOME DRIER AIR
ALOFT...THUS EITHER VERY LIGHT RAIN OR DRIZZLE IS POSSIBLE THRU
THE NGT SO KEPT CHC POPS IN THE FCST. MIN TEMPS TO GENERALLY END
UP IN THE 40-45 DEG RANGE OVER THE ENTIRE FCST AREA. MODELS CONT
TO INDICATE THAT THIS DEEP UPR TROF WL EXIT THE ROCKIES ON TUE AND
CLOSE OFF INTO AN UPR LOW OVER THE SRN PLAINS. AS THIS OCCURS...A
SFC LOW IS PROGGED TO STRENGTHEN AND LIFT NWD TOWARD THE MIDWEST
BY 00Z WED. THE INTENSIFICATION OF THE SYSTEM AS A WHOLE WL
INCREASE THE LOW-LVL JET INTO THE 50-60KT RANGE AND PULL ANOTHER
SLUG OF GULF MOISTURE INTO WI ALONG WITH WINDY CONDITIONS. LIKELY
POPS LOOK FINE RIGHT NOW...BUT CAN SEE AN UPTICK TO CATEGORICAL
POPS WHEN WE GET CLOSER TO TUE. DESPITE ALL THE CLOUDS AND PCPN...
MAX TEMPS SHOULD BE ABLE TO MAKE IT BACK INTO THE 50-55 DEG RANGE.

POTENTIAL FOR LOCALLY HEAVY RAIN EXISTS TUE NGT AS THE STRONG SFC
LOW MOVES N-NE INTO THE UPR MS VALLEY AND LIFTS A WRMFNT INTO WI.
PW VALUES COULD SURPASS 1.25" WHICH WOULD BE 2-3 STANDARD
DEVIATIONS ABOVE NORMAL. THE MAIN ISSUE FOR TUE NGT INTO WED IS
THE EXACT TIMING OF BOTH THE SFC LOW AND THE TRAILING UPR LOW AS
THE GEM IS ON THE FAST SIDE WHILE THE GFS IS ON THE SLOW SIDE.
THESE MODELS HAVE HELD STEADFAST IN THEIR SOLUTIONS FOR SEVERAL
RUNS NOW...THUS CONFIDENCE IN ANY ONE SOLUTION IS STILL LOW. MODEL
DIFFERENCES ARE MAINLY DUE TO WHETHER UPSTREAM ENERGY WL BE STRONG
ENUF TO KICK THE MAIN SYSTEM ALONG AT A FASTER CLIP OR NOT.
TYPICALLY...SLOWER IS BETTER SO HAVE NOT TOTALLY DISCOUNTED THE
GFS. HAVE LEANED THE FCST TOWARD THE ECMWF WHICH IS SLOWER THAN
THE GEM...BUT FASTER THAN THE GFS. THIS SOLUTION WOULD KEEP PCPN
IN THE FCST THRU WED AS THE UPR LOW WEAKENS A BIT AND MOVES THRU
THE WRN GREAT LAKES.

PCPN CHCS PERSIST WED NGT AS A CDFNT SWEEPS ACROSS THE AREA...
ALTHO POPS MAY BE MORE IN THE CHC CATEGORY AS THE DEEPER MOISTURE
TO BE PULLED NORTH AND EAST WITH THE DEPARTED SYSTEM. THE
AFOREMENTIONED UPSTREAM KICKER (BROAD SHRTWV TROF) IS FCST TO
REACH THE GREAT LAKES ON THU. EXACT LOCATION OF ANY PCPN STILL IN
DOUBT DEPENDING ON HOW MUCH THIS NEXT SYSTEM DIGS INTO THE AREA.
ONCE AGAIN...THE MODELS DIFFER ON THIS SITUATION WITH THE GEM MUCH
STRONGER (MORE DIGGING) AND THE GFS IS MUCH WEAKER. HAVE LEANED
TOWARD THE CONSENSUS SOLUTION WHICH KEEPS A CHC OF LIGHT RAIN IN
THE FCST THRU THU. HAVE LOWERED MAX TEMPS A BIT ON THU AS CAA
UNDERWAY. LOOK FOR READINGS TO BE ONLY SLIGHTLY ABOVE NORMAL WITH
LWR 40S NORTH...MID TO UPR 40S SOUTH.

MODEL UNCERTAINTY PERSISTS THRU THE END OF THE WORK WEEK AS THE
MODELS ARE STRUGGLING WITH THE DEPTH OF THE BROAD UPR TROF OVER
THE CNTRL CONUS. LOCATION OF A SFC HI...FRONTAL BOUNDARY...MID-
LEVEL SHRTWVS ETC...ARE ALL IN DOUBT. ONLY CERTAINTY WOULD APPEAR
TO BE TEMPS WHICH WL BE AT OR SLIGHTLY ABOVE NORMAL. ANY PCPN THAT
MAY FALL WOULD EITHER BE A MIX OR LIGHT SNOW.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1052 PM CST FRI NOV 13 2015

MVFR/VFR STRATOCUMULUS WILL PULL OUT OF FAR NE WI NEAR THE
BEGINNING OF THE TAF PERIOD...FOLLOWED BY SCT-BKN HIGH CLOUDS
FOR THE REST OF THE PERIOD. SOME PATCHY MVFR/IFR FOG MAY DEVELOP
WHERE A SNOW COVER EXISTS IN FAR NC WI...AS A RIDGE OF HIGH
PRESSURE MOVES ACROSS. THIS RIDGE WILL SHIFT EAST ON SATURDAY...
ALLOWING GUSTY SW WINDS TO DEVELOP BY LATE MORNING.

SOME MARGINAL LLWS WILL DEVELOP SAT EVG...AS WSW WINDS INCREASE
TO AROUND 35 KTS JUST OFF THE SFC.
&&

.MARINE...
ISSUED AT 232 AM CST SAT NOV 14 2015

LIGHT WESTERLY WINDS WILL VEER AROUND TO THE SOUTHWEST
AND BECOME GUSTY AGAIN THIS MORNING AS HIGH PRESSURE TRACKS OFF TO
THE EAST AND A TIGHT PRESSURE GRADIENT RETURNS TO THE WESTERN
GREAT LAKES. SMALL CRAFT ADVISORY CONDITIONS ARE ANTICIPATED FROM
LATE THIS MORNING THROUGH THIS EVENING FOR GUSTY WINDS AND
BUILDING WAVES. A LOOSER PRESSURE GRADIENT WILL ALLOW WINDS TO
SUBSIDE BELOW CRITERIA AFTER MIDNIGHT AND CONTINUE THROUGH THE
REST OF THE WEEKEND.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KURIMSKI
LONG TERM......AK
AVIATION.......KIECKBUSCH
MARINE.........KURIMSKI
Hazardous weather outlook, Nov 14, 2:38 AM CST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
238 AM CST SAT NOV 14 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-150845-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
238 AM CST SAT NOV 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY OF SIGNIFICANT HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER STRONG SYSTEM TOWARD THE MIDDLE OF NEXT WEEK COULD BRING
LOCALLY HEAVY RAINFALL AND WINDY CONDITIONS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-150845-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
238 AM CST SAT NOV 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY OF SIGNIFICANT HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY OF SIGNIFICANT HAZARDOUS WEATHER IS LOW.

KURIMSKI/KALLAS

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.